Alert archive / Pennsylvania / Winter Weather Advisories in 2014
Winter Weather Advisory 22, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Dec 5, 2014, 3:43 AM EST for Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey. It took effect at Dec 5, 2014, 4:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2014, 3:43 AM EST (08:43 UTC)
- In effect from
- Dec 5, 2014, 4:00 PM EST
- Expired
- Dec 6, 2014, 1:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
299 WWUS41 KPHI 050843 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 AM EST FRI DEC 5 2014 PAZ054-055-052200- /O.NEW.KPHI.WW.Y.0022.141205T2100Z-141206T0600Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 343 AM EST FRI DEC 5 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...SLEET...AND FREEZING RAIN...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM EST SATURDAY. * LOCATIONS...CARBON AND MONROE COUNTIES. * HAZARD TYPES...SNOW...SLEET...AND FREEZING RAIN. * ACCUMULATIONS...SLEET AND SNOW ACCUMULATION OF UP TO 1 INCH...ALONG WITH UP TO A TENTH OF AN INCH OF ICE. * IMPACTS...THE COMBINATION OF SNOW...SLEET...AND FREEZING RAIN WILL CREATE SLIPPERY CONDITIONS THIS AFTERNOON INTO TONIGHT, ESPECIALLY FOR THE HIGHER ELEVATIONS. * TEMPERATURES...IN THE LOW 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ROBERTSON
4 follow-up statements
342 WWUS41 KPHI 052002 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 302 PM EST FRI DEC 5 2014 NJZ001-060600- /O.EXA.KPHI.WW.Y.0022.141205T2100Z-141206T0600Z/ SUSSEX- INCLUDING THE CITY OF...NEWTON 302 PM EST FRI DEC 5 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM EST SATURDAY. * HAZARD TYPES...AREAS OF SOME SLEET AND FREEZING RAIN. * ACCUMULATIONS...A COATING OF SLEET, AND LESS THAN ONE TENTH OF AN INCH OF ICE. * TIMING...SOME AREAS OF SLEET AND FREEZING RAIN WILL CONTINUE THROUGH THIS EVENING BEFORE TEMPERATURES RISE, ALLOWING FOR PLAIN RAIN. * IMPACTS...THE COMBINATION OF SLEET AND FREEZING RAIN CAN CREATE SLIPPERY CONDITIONS THROUGH THIS EVENING, ESPECIALLY FOR UNTREATED SURFACES IN THE HIGHER ELEVATIONS. * TEMPERATURES...NEAR FREEZING, THEN RISING TO THE MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SLEET OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES, AND USE CAUTION WHILE DRIVING. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND OVERPASSES AS THESE SURFACES TEND TO BE COLDER. && $$ PAZ054-055-060600- /O.CON.KPHI.WW.Y.0022.141205T2100Z-141206T0600Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 302 PM EST FRI DEC 5 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * HAZARD TYPES...AREAS OF SOME SLEET AND FREEZING RAIN. * ACCUMULATIONS...A COATING OF SLEET, AND LESS THAN ONE TENTH OF AN INCH OF ICE. * TIMING...SOME AREAS OF SLEET AND FREEZING RAIN WILL CONTINUE THROUGH THIS EVENING BEFORE TEMPERATURES RISE, ALLOWING FOR PLAIN RAIN. * IMPACTS...THE COMBINATION OF SLEET AND FREEZING RAIN CAN CREATE SLIPPERY CONDITIONS THROUGH THIS EVENING, ESPECIALLY FOR UNTREATED SURFACES IN THE HIGHER ELEVATIONS. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S, THEN RISING TO THE MID 30S THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SLEET OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES, AND USE CAUTION WHILE DRIVING. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND OVERPASSES AS THESE SURFACES TEND TO BE COLDER. && $$
989 WWUS41 KPHI 052239 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 539 PM EST FRI DEC 5 2014 NJZ001-PAZ054-055-060600- /O.CON.KPHI.WW.Y.0022.000000T0000Z-141206T0600Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 539 PM EST FRI DEC 5 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * HAZARD TYPES...FREEZING RAIN AND POSSIBLY SOME SLEET. * ACCUMULATIONS...A LIGHT COATING OF SLEET, AND ONE TENTH OF AN INCH OF ICE OR LESS. * TIMING...FREEZING RAIN AND RAIN WILL CONTINUE THROUGH THIS EVENING BEFORE TEMPERATURES RISE, ALLOWING FOR PLAIN RAIN. SOME SLEET IS POSSIBLE EARLY THIS EVENING. * IMPACTS...LIGHT ICING WILL CREATE SLIPPERY CONDITIONS ON UNTREATED SURFACES THROUGH THIS EVENING, ESPECIALLY IN THE HIGHER ELEVATIONS. * TEMPERATURES...AROUND 30 DEGREES, THEN RISING TO THE MID 30S OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SLEET OR FREEZING RAIN WILL CAUSE SLIPPERY TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND REDUCED VISIBILITIES, AND USE CAUTION WHILE DRIVING. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND OVERPASSES AS THESE SURFACES TEND TO BE COLDER. && $$
778 WWUS41 KPHI 060042 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 742 PM EST FRI DEC 5 2014 NJZ001-PAZ054-055-060600- /O.CON.KPHI.WW.Y.0022.000000T0000Z-141206T0600Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 742 PM EST FRI DEC 5 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * HAZARD TYPES...FREEZING RAIN AND POSSIBLY SOME SLEET. * ACCUMULATIONS...UP TO TWO TENTHS OF AN INCH OF ICE. * TIMING...FREEZING RAIN AND RAIN WILL CONTINUE THIS EVENING BEFORE TEMPERATURES SLOWLY RISE, ALLOWING FOR ALL RAIN. SOME SLEET IS POSSIBLE EARLY. * IMPACTS...ICING WILL CONTINUE TO RESULT IN SLIPPERY CONDITIONS ON UNTREATED SURFACES THROUGH THIS EVENING, ESPECIALLY IN THE HIGHER ELEVATIONS. SEVERAL TRAFFIC ACCIDENTS HAVE BEEN REPORTED IN THE POCONOS DUE TO ICING. * TEMPERATURES...NEAR 32 DEGREES, THEN RISING TO THE MID 30S OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SLEET OR FREEZING RAIN WILL CAUSE SLIPPERY TRAVEL. BE PREPARED FOR SLIPPERY ROADS AND REDUCED VISIBILITIES, AND USE CAUTION WHILE DRIVING. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND OVERPASSES AS THESE SURFACES TEND TO BE COLDER. && $$ GORSE
889 WWUS41 KPHI 060601 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 101 AM EST SAT DEC 6 2014 NJZ001-PAZ054-055-060715- /O.EXP.KPHI.WW.Y.0022.000000T0000Z-141206T0600Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 101 AM EST SAT DEC 6 2014 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE THREAT FOR WIDESPREAD WINTER WEATHER HAS PASSED. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Dec 4, 8:59 PM EST, 6 hours 44 minutes earlier.
Area forecast discussion, Dec 4, 8:59 PM EST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 859 PM EST THU DEC 4 2014 .SYNOPSIS... HIGH PRESSURE WILL BUILD OVER THE REGION THRU FRIDAY. LOW-PRESSURE WILL MOVE EASTWARD THRU THE OHIO VALLEY ON SATURDAY...REACHING THE DELMARVA PENINSULA SATURDAY NIGHT. A STRONG AREA OF HIGH PRESSURE WILL MOVE IN FROM THE NORTH SUNDAY NIGHT THRU MONDAY. MEANWHILE... LOW PRESSURE WILL DEVELOP EAST OF NORTH CAROLINA ON MONDAY AND IS PROJECTED TO PASS EAST OF CAPE COD ON TUESDAY AND WEDNESDAY. HIGH PRESSURE WILL SETUP ANCHOR AGAIN OVER THE AREA ON THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... 01Z SURFACE ANALYSIS SHOWS A 1036 MB HIGH CENTERED OVER SOUTHERN QUEBEC. COOL AND DRY AIR ASSOCIATED WITH THIS HIGH WILL CONTINUE TO NOSE SOUTHWARD DOWN THE EASTERN SEABOARD UNDER LIGHT NORTH- NORTHEAST WINDS. ADDED LOW CHANCE POPS IN FOR THE CENTRAL DELMARVA THIS EVE AS AN UPPER SHORTWAVE TROUGH PASSES THROUGH. AS MENTIONED BEFORE, THE AIRMASS NEAR THE SURFACE IS DRY SO PRECIP MAY NOT REACH THE GROUND IN MOST SPOTS BUT A BRIEF SPRINKLE OR SHOWER IS CERTAINLY POSSIBLE IN OUR FAR SOUTHERN ZONES THROUGH AROUND MIDNIGHT. OTHERWISE, NEAR AND SOUTH OF THE MASON-DIXON LINE WILL CONTINUE TO SEE MORE MID AND HIGH CLOUDS THROUGHOUT THE NIGHT WHILE AREAS TO THE NORTH WILL CLEAR OUT LATER THIS EVENING AS THE DRIER AIR ALOFT DRAWS SOUTHEASTWARD. LOWERED TEMPS A DEGREE OR TWO WITH THE EVE UPDATE FOR NORTHERN LOCALES WHERE THE LEAST AMOUNT OF CLOUD COVER IS ANTICIPATED AND INCREASED TEMPS A DEGREE OR TWO IN THE CLOUDY DELMARVA. MIN TEMPS RANGE FROM AROUND 20F IN SUSSEX COUNTY, NJ TO THE MID 30S IN SUSSEX COUNTY, DELAWARE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... AFTER COORDINATION WITH NEIGHBORING WFOS, HELD OFF ON ANY WINTER WEATHER ADVISORIES FOR THE POCONOS AND FAR NW NJ FOR LATE FRIDAY AFTERNOON/FRIDAY NIGHT AS CONFIDENCE FOR A PERIOD OF FREEZING RAIN IS STILL TOO LOWER TO ISSUE AT THIS POINT. WE DO NOT HAVE MUCH IF ANY NWP SUPPORT FOR FREEZING SURFACE TEMPS TO REMAIN BY THE TIME SNOW/SLEET CHANGES OVER TO LIQUID. WITH THAT IN MIND, MODELS TEND TO ERODE THE SHALLOW COLD AIR TOO QUICKLY ACROSS THE HILLY TERRAIN, SO FREEZING RAIN CANNOT BE RULED OUT. FOR FRIDAY...CLOUDS AND MOISTURE WILL BE INCREASING AHEAD OF A STRONGER SHRTWV TROF NOW OVER THE SWRN US. MORNING HOURS SHOULD REMAIN DRY. MODEL GUIDANCE DIFFERS SFGNTLY ON LIKELIHOOD OF PRECIP FOR THE AFTN...WITH THE GFS MOS BEING MORE CONSERVATIVE. THE NAM MOS AMD ECMWF AND SREF QPF GUIDANCE IS MORE AGGRESSIVE. WENT WITH A COMPROMISE FOR LIKELY POPS BY LATE DAY N/W OF PHL AND CHC POPS S/E. P-TYPE SHOULD BE MOSTLY RAIN WITH TEMPS AT SFC AND LOW-LVLS MOSTLY ABOVE FREEZING BY AFTN AND INCREASING WARM ADVCTN. HWVR THERE COULD BE A FEW POCKETS OF ZR MAINLY AT HIGHER ELEVS IN THE POCONOS OR FAR NW NJ. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... HIGHLIGHTS... * POTENTIAL FOR WINTRY PRECIP NORTHWEST BOTH FRIDAY NIGHT AND SATURDAY NIGHT. * UNCERTAINTY REGARDING TRACK OF COASTAL STORM AND POTENTIAL IMPACTS ON TUESDAY AND WEDNESDAY. * FAIR WEATHER EXPECTED TO RETURN BY THURSDAY. OVERVIEW... AT THE BEGINNING OF THE LONG-TERM PERIOD ON FRIDAY NIGHT...SOUTHERN STREAM S/WV AND ITS ASSOCIATED SURFACE LOW WILL BE LOCATED OVER THE MS VALLEY...AND MOVE EASTWARD TO THE MID-ATL BY SATURDAY NIGHT. THE MAIN CONCERN WITH THIS FEATURE WILL BE THE POTENTIAL FOR WINTRY PRECIP ALONG THE LEADING EDGE /FRIDAY NIGHT/ AND AGAIN ON THE BACKSIDE /SATURDAY NIGHT/...SEE THE DAILIES SECTION FOR MORE DETAILS. ATTENTION THEN TURNS TO THE TRACK AND POTENTIAL IMPACTS OF A COASTAL STORM IN THE MONDAY THRU WEDNESDAY TIMEFRAME. THE MODELS TAKE SEPARATE NORTHERN AND SOUTHERN STREAM S/WVS OVER THE MID-LEVEL RIDGE ANCHORED ALONG THE WEST COAST OF NOAM AND INTO THE INTERMOUNTAIN WEST IN THE LATE SATURDAY INTO EARLY SUNDAY TIME FRAME. FROM HERE...UNCERTAINTY REVOLVES AROUND HOW MUCH PHASING TAKES PLACE BETWEEN THE TWO STREAMS AND THE LOCATION OF THIS PHASING. THE EURO...UKMET AND CMC MODELS HAVE THE MOST ROBUST PHASING ALONG THE EAST COAST...WHILE THE GFS KEEPS BOTH STREAMS SEPARATE. ALTHOUGH THERE IS A LACK OF HIGH LATITUDE BLOCKING /POSITIVE NAO/ THE HIGH-AMPLITUDE WEST COAST RIDGE CERTAINLY FAVORS A DOWNSTREAM TROUGH INVOF THE EAST COAST...AND ALSO SUPPORTS A MORE AMPLIFIED AND SLOWER MOVING TROUGH. THAT SAID...THE EVENT IS AT D+4 TO D+7... AND THE EVENTUAL STORM TRACK IS FAR FROM CERTAIN. THE ECMWF AND CMC INDICATE A TRACK CLOSE TO THE COAST...WHILE GFS IS FURTHEST OFFSHORE...AND THE UKMET IN THE MIDDLE OF THE ENVELOPE. ALTHOUGH THE TRACK IS UNCERTAIN...THE MODELS ARE TRENDING TOWARD A COLD AIR DAMMING /CAD/ SETUP ALONG THE EASTERN SEABOARD...SUPPORTING A COLDER THERMAL PROFILE AND THUS MORE WINTRY PRECIP. DAILIES... FRIDAY NIGHT... SURFACE HIGH ANCHORED OVER THE REGION ON FRIDAY /CAD SIGNATURE/ IS PROJECTED TO RETREAT FRIDAY NIGHT AS LOW-PRESSURE APPROACHES FROM THE WEST. MODELS INDICATE LIGHT QPF BY 00Z SATURDAY AS THE COLUMN BECOMES SATURATED AND ISENTROPIC LIFT OCCURS ALONG THE 290K SFC. MODEL SOUNDINGS INDICATE THE COLUMN ABOVE FREEZING AT THIS TIME... AND THE MODELS HAVE TRENDED WARMER...WHICH WOULD LIMIT THE CHANCE FOR FZRA. HOWEVER...SFC TEMPERATURES MAY BE COLD ENOUGH TO SUPPORT FZRA IN THE FAR NORTHWEST INTERIOR OF THE CWA FOR A SHORT TIME AFTER THE ONSET OF PRECIP...AS THE MODELS MAY BE TOO AGGRESSIVE AT REMOVING THE LOW-LEVEL COLD AIR AND EVAPORATIONAL COOLING LOOKS TO PLAY A ROLE AS WELL. SATURDAY...LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL REACH THE DELMARVA BY LATE EVENING AS A S/WV CROSSES THE APPALACHIANS. THERE WILL BE PLENTY OF MOISTURE AND LIFT TO SUPPORT WIDESPREAD QPF ACROSS THE REGION...UPWARDS TO AROUND AN INCH...AND THIS WILL FALL AS RAIN. AS THE PRECIP COMES TO AND END SATURDAY EVENING... MODEL SOUNDINGS SUPPORT SOME SNOW MIXING IN BRIEFLY...MAINLY TO THE NORTHWEST OF THE I-95 CORRIDOR. THIS APPEARS TO BE A VERY NARROW WINDOW AS PRECIP COMES TO AN END AND THE COLUMN COOLS BELOW FREEZING...IN FACT MODEL QPF MAY BE A BIT OVERDONE AT THIS TIME...SO LITTLE IF ANY ACCUMULATION EXPECTED. SUNDAY AND MONDAY...EXPECTING PREDOMINANTLY FAIR WEATHER AS A MID- LEVEL RIDGE AND IT/S ATTENDANT ROBUST SURFACE HIGH BUILD INTO THE REGION. A STRONG SURFACE PRESSURE GRADIENT LOOKS TO DEVELOP BETWEEN THE SURFACE HIGH TO THE NORTH AND LOW-PRESSURE JUST OFFSHORE DURING THIS TIME. MODELS INDICATE BRISK NORTHEAST WINDS...PARTICULARLY IN THE COASTAL PLAIN AND OFFSHORE. THIS ALSO COINCIDES WITH HIGHER TIDES DUE TO THE FULL MOON OVER THE WEEKEND...INCREASING THE POSSIBILITY OF COASTAL FLOODING...SEE THE TIDES/COASTAL FLOODING SECTION BELOW. TUESDAY AND WEDNESDAY... HIGHLY UNCERTAIN FORECAST DEPENDENT ON EVENTUAL TRACK AND INTENSITY OF LOW PRES FORMING OFF THE MID-ATLANTIC COAST AND MOVING NORTHEAST. A TRACK CLOSER TO THE COAST WOULD RESULT IN WINTRY PRECIP...STRONG WINDS AND POSSIBLE COASTAL FLOODING IMPACTS. A TRACK FURTHER TO THE EAST WOULD RESULT IN MINIMAL IMPACTS. ALTHOUGH TRACK AND INTENSITY ARE UNCERTAIN...THE PATTERN FAVORS A PROGRESSIVE MOVING SYSTEM... THEREFORE THE CANADIAN MODELS INSISTENCE OF A STORM STALLING NEAR THE NY/NJ BIGHT IS HIGHLY UNLIKELY. THURSDAY...FAIR WEATHER EXPECTED AS HIGH PRESSURE BUILDS IN BEHIND DEPARTING STORM SYSTEM. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... VFR CONDS EXPECTED AT ALL TAF SITES THROUGH TONIGHT AND FRIDAY MORNING. SOME MVFR CONDS COULD DEVELOP BY 18-21Z FRI AND IFR/LIFR AROUND SUNSET AND ESPECIALLY AFTER DARK. WINDS WILL BE LIGHT... MOSTLY 5 KT OR LESS...AND SHIFTING FROM NW LATE TODAY TO NE OVERNIGHT TO E/SE ON FRIDAY. OUTLOOK... SATURDAY...IFR LIKELY IN RA AND FG. SUNDAY AND MONDAY...VFR. NE WINDS 15 TO 20 KNOTS. TUESDAY...IFR POSSIBLE IN SN OR RA. && .MARINE... SUB-SCA CONDS ARE EXPECTED TO CONTINUE OVER THE FORECAST WATERS THROUGH AT LEAST TOMORROW. WINDS NOW FROM THE NW WILL SHIFT TO NORTHEAST TONIGHT AND EVENTUALL SE ON FRIDAY AS HIGH PRES BUILDS EWD ACROSS NORTHERN NEW ENG AND NOVA SCOTIA. SEAS SHOULD RANGE 2-3 FT OFF DELAWARE AND 3 TO 4 FT OFF NRN NJ. OUTLOOK... SATURDAY...SUB SCA CONDITIONS EXPECTED. SUNDAY...MONDAY AND TUESDAY...GALE WARNINGS MAY BE NEEDED. && .TIDES/COASTAL FLOODING... WITH THE ARRIVAL OF SPRING TIDES ASSOCIATED WITH THE FULL MOON AND THE OFFSHORE SYSTEM THE POTENTIAL FOR TIDAL FLOODING EXISTS. THE FIRST HIGH TIDE OF CONCERN IS THE SUNDAY MORNING ONE ALONG THE OCEAN FRONT. NORTH WINDS HAVE PREDICTED TIDE LEVELS CLOSE TO THE MINOR TIDAL FLOODING ADVISORY THRESHOLD. BEYOND SUNDAY, THERE IS MUCH UNCERTAINTY AS TO THE EVOLUTION OF THE OFFSHORE CYCLOGENESIS, BUT A SLIGHTLY MORE ONSHORE FLOW MONDAY AND TUESDAY REGARDLESS OF ANY ADDITIONAL LOW PRESSURE CONTRIBUTION MAY BRING ADDITIONAL MINOR TIDAL FLOODING BY ITSELF. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...FRANCK NEAR TERM...KLEIN SHORT TERM...AMC LONG TERM...FRANCK AVIATION...AMC/FRANCK/KLEIN MARINE...AMC/FRANCK TIDES/COASTAL FLOODING...
Hazardous weather outlook, Dec 4, 8:24 PM EST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 824 PM EST THU DEC 4 2014 NJZ001-PAZ054-055-060130- SUSSEX-CARBON-MONROE- 824 PM EST THU DEC 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE POTENTIAL FOR SOME FREEZING RAIN FRIDAY AFTERNOON AND EVENING. A COASTAL STORM MAY IMPACT THE AREA IN THE MONDAY THROUGH WEDNESDAY TIME FRAME. THE TRACK OF THIS LOW IS HIGHLY UNCERTAIN, AND WILL DETERMINE THE POTENTIAL FOR WINTRY PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ007>010-012-015>019-026-PAZ060>062-070-071-101>106- 060130- NEW CASTLE-CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-COASTAL OCEAN-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 824 PM EST THU DEC 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COASTAL STORM MAY IMPACT THE AREA IN THE MONDAY THROUGH WEDNESDAY TIME FRAME. THE TRACK OF THIS LOW IS HIGHLY UNCERTAIN, AND WILL DETERMINE THE POTENTIAL FOR WINTRY PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>025-027-060130- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- SOUTHEASTERN BURLINGTON- 824 PM EST THU DEC 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MINOR TIDAL FLOODING IS POSSIBLE ALONG THE OCEAN FRONT ON SUNDAY MORNING. THERE IS THE POTENTIAL FOR ADDITIONAL TIDAL FLOODING ON MONDAY AND TUESDAY. THIS POTENTIAL IS DEPENDENT ON THE TRACK OF A COASTAL LOW, WHICH IS HIGHLY UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-060130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 824 PM EST THU DEC 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE WIND GUSTS ARE POSSIBLE SUNDAY AND MONDAY. A COASTAL STORM MAY IMPACT THE AREA TUESDAY AND WEDNESDAY. GALE FORCE WIND GUSTS ARE POSSIBLE, HOWEVER THIS IS DEPENDENT ON THE TRACK AND INTENSITY OF THE STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 4:05 AM EST | Gale Watch | PHI | 23 hr | |
| Dec 5, 3:45 PM EST | Small Craft Advisory | PHI | 12 hr |
Nearby
Winter Weather Advisories in Pennsylvania, 2014Winter Weather Advisories in New Jersey, 2014Every winter weather advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.